On the domination of functions by graphs

S. F. Kapoor; Linda M. Lesniak

Colloquium Mathematicae (1976)

  • Volume: 36, Issue: 1, page 157-162
  • ISSN: 0010-1354

How to cite


S. F. Kapoor, and Linda M. Lesniak. "On the domination of functions by graphs." Colloquium Mathematicae 36.1 (1976): 157-162. <http://eudml.org/doc/267038>.

author = {S. F. Kapoor, Linda M. Lesniak},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {157-162},
title = {On the domination of functions by graphs},
url = {http://eudml.org/doc/267038},
volume = {36},
year = {1976},

AU - S. F. Kapoor
AU - Linda M. Lesniak
TI - On the domination of functions by graphs
JO - Colloquium Mathematicae
PY - 1976
VL - 36
IS - 1
SP - 157
EP - 162
LA - eng
UR - http://eudml.org/doc/267038
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.